# SDR SWAA2022111759819

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 480+14; BS 480+18; BS 500+4; BS 500+10; BS 500+14; BS 500+18; BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT LBL24;BS500+14;MEASURES:L=.9;W=.8;D=.015';ORIGINAL MATERIAL TICKNESS IS 0.040';REMAINING TICKNESS:0.025';FOUND TO BE OUT LIMITS;IAW SRM 53-00-53-1A-2;PARAG.4A(2)DETAIL D FIG.103 AND SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2.TOOL USED:ATS2677;S/N UNKNOWN;DUE:11/2022.;[03] COMPLETED STES#1-2-3-4-5-6-7-8-9-10.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] THIS FAULT WILL BE ACCOMPLISHED ON CARD # TTG8Q00FFLT4;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] VERIFIED MEASUREMENTS TABLE.;[08] CERTIFY.
